# SDR ASAA2015012811114

- Difficulty date: January 28, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 51,958 hours, 29,221 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Part number: 1036541
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HANDLE HOUSING GOUGED FROM HANDLE DUE TO MISSING BUMPER.  ACFT GROUNDED.  REMOVED THE INTERIOR AND EXTERIOR DOOR HANDLES FROM THE AFT CARGO DOOR REF AMM 52-31-14.  R & R PAN HOUSING REF SRM 51-40-02 SEALED HOUSING AND RIVETED. INSTALLED DOOR HANDLE REF AMM 52-31-14-004-054.  WHILE OPERATING NEW DOOR HANDLE FOUND FWD ROLLER BEARING DAMAGED.  REMOVED AND INSTALLED A NEW ROLLER.  NO RIG PERFORMED.  CLEARANCE BETWEEN ROLLER AND FITTING WITHIN LIMITS REF AMM 52-31-00 STEP 3.E.(10).  REMOVED AND INSTALLED FWD ACCESS PANEL, LEAK CK OF ACCESS PANEL GOOD.
